# SDR CALA2009082600503

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 38,581 hours, 12,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED RIGHT WING EXTERIOR EMERGENCY LIGHT, OPS CHECKS GOOD.
